# SDR SWAA2022042086561

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR27L WITH EXFOLIATING CORROSION BETWEEN STA.360 & STA.380 STRINGER 27L FROM STA 370 SPLICE TO AFT / [01] REMOVED FASTENERS AND EXISTING STRINGER SPLICE AT FUSELAGE SKIN S-27L BETWEEN STA 351.2 AND STA 380 REF B7373-700 SRM 51-40-02-0G-0.;[24] INSTALLED STRINGER 27 L SPLICE REPAIR AT STA 410 PER REF 737-700 SRM 53-00-03-2R-1 REPAIR 1;[25] VERIFIED STEP 24.;[26] CUT-OUT DAMAGE SECTION OF STRINGER 27L FROM SPLICE AT STA 370 TO STA 410;INSTALLED NEW SECTION AND SPLICE REPAIR REF USED B737-7 SRM 53-00-03-2R-1 FIG 205 DETAIL A-A;51-40-02-0G-0 AND DWG#143A3230;[27] CLEAN AND CIC APPLICATIONS WILL BY ACCOMPLISHED 0N CARD#TTG8Q00BVL99 AND PAINT CARD#TTG8Q00BVU6A;[28] VERIFIED STEPS 26 AND 27;[29] COMPLIED WORK PERFORMED AND REINSTALL AREAS OPEN
